American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] William H. Reynolds. Embedding a partially ordered ring in a division algebra . Trans. Amer. Math. Soc. 158 (1971) 293-300. MR 0283026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Albert R. Stralka. Locally convex topological lattices . Trans. Amer. Math. Soc. 151 (1970) 629-640. MR 0264625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. L. Seever. Measures on $F$-spaces . Trans. Amer. Math. Soc. 133 (1968) 267-280. MR 0226386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. E. Diem and F. B. Wright. Real characters and the radical of an abelian group . Trans. Amer. Math. Soc. 129 (1967) 517-529. MR 0214697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aubert Daigneault. On automorphisms of polyadic algebras . Trans. Amer. Math. Soc. 112 (1964) 84-130. MR 0162741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Crawley. Decomposition theory for nonsemimodular lattices . Trans. Amer. Math. Soc. 99 (1961) 246-254. MR 0120173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George N. Raney. Tight Galois connections and complete distributivity . Trans. Amer. Math. Soc. 97 (1960) 418-426. MR 0120171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bjarni Jónsson. Representations of complemented modular lattices . Trans. Amer. Math. Soc. 97 (1960) 64-94. MR 0120175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. P. Dilworth and Peter Crawley. Decomposition theory for lattices without chain conditions . Trans. Amer. Math. Soc. 96 (1960) 1-22. MR 0118690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. B. Kruskal. Well-quasi-ordering, the Tree Theorem, and Vazsonyi's conjecture . Trans. Amer. Math. Soc. 95 (1960) 210-225. MR 0111704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Epstein. The lattice theory of Post algebras . Trans. Amer. Math. Soc. 95 (1960) 300-317. MR 0112855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anne C. Morel. On the arithmetic of order types . Trans. Amer. Math. Soc. 92 (1959) 48-71. MR 0106193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Crawley and Richard A. Dean. Free lattices with infinite operations . Trans. Amer. Math. Soc. 92 (1959) 35-47. MR 0108447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bjarni Jónsson. Representation of modular lattices and of relation algebras . Trans. Amer. Math. Soc. 92 (1959) 449-464. MR 0108459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. T. Tutte. Matroids and graphs . Trans. Amer. Math. Soc. 90 (1959) 527-552. MR 0101527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. P. Avann. Dual symmetry of projective sets in a finite modular lattice . Trans. Amer. Math. Soc. 89 (1958) 541-558. MR 0099936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Casper Goffman. Remarks on lattice ordered groups and vector lattices. I. Carath\'eodory functions . Trans. Amer. Math. Soc. 88 (1958) 107-120. MR 0097331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. T. Tutte. A homotopy theorem for matroids. I . Trans. Amer. Math. Soc. 88 (1958) 144-160. MR 0101526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. T. Tutte. A homotopy theorem for matroids. II . Trans. Amer. Math. Soc. 88 (1958) 161-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. C. Chang. Algebraic analysis of many valued logics . Trans. Amer. Math. Soc. 88 (1958) 467-490. MR 0094302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Paul Roth. Algebraic topological methods for the synthesis of switching systems. I . Trans. Amer. Math. Soc. 88 (1958) 301-326. MR 0097285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. A. Kalman. Lattices with involution . Trans. Amer. Math. Soc. 87 (1958) 485-491. MR 0095135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1